# SDR DJFA2007110

- Difficulty date: September 27, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N466CW
- Make and model: Beech 400A
- Aircraft serial: RK366
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, BOTH THE RIGHT  AND LEFT INBOARD ROLLER BRACKETS WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70.    MAINTENANCE REPLACED BOTH RIB ASSEMBLIES WITH IMPROVED ASSEMBILES.
